# SDR SWAA2024102838597

- Difficulty date: September 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATE ON WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 BL0 PASSENGER CABIN 2024-589207<[01] REPLACED ANGLE ON WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#143A5400 SHEET 91 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE ON WEB INTERCOSTAL LOCATED BTW BS380 TO BS400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#143A5400 SHEET 91 REV. - SEE INDIVIDUAL SIGN OFF BELOW
